View Full Version : I need a advice from the finasteride initial shedders!

06-21-2016, 09:43 PM
Im 21 years old and started generic finasteride 0.5 mg dose at 13 may. Well, im in 6 weeks into finasteride and i had the opposite effect that was supposed to have! I noticed all of these effects maybe 4/5 days after started.
- My libido increased.
- my ejaculation increased a lot! maybe tripled
- I feel stronger and more agressive (this could be psycologic)
-Once a day maybe e feel a crazy itch only in my hair, especially in my crown
- And i started shedding again since i started fin. (my hair loss was already controled with minoxidil,5 months user, great results!)
Im worried because my side effects sounds like im getting more androgenic.. my hair line and crown is being visible screwed already.

Im spending hours trying understand why this is happen to me, read a massive quantity of foruns from people who had initial sheds too but or the topic was abandoned or not reached any conclusion, only the mitical faraway story that hair was to fall to regrow ticker always from suspicious sources,
based on nothing. From personal testimony of people who shedd while on propecia i didn t see yet a happy ending.

So the real question is:
If you had the initial shed on finasteride, did you recover afterall or did you had to leave it?
Hair loss only stoped or you had some regrow?

TY i hope you can help me

06-22-2016, 01:51 PM
Been on Fin for 8 months. Still shedding. I have lots of hair so it may not be noticeable to others, but I notice it completely. Very frustrating but Fin is the only game in town so I'm sticking with it til the end.

My libido is fine and the equipment still works. I have brain fog though.

06-23-2016, 01:28 AM
Did you start to shed immediately after to take it or was later? 8 months is a long time I will not wait for so long, minoxidil only do wonders do my hair if i continue to shed i will leave it i dont want my hair destroyed when i have alternatives. I already went to my dermatologist make some questions about this shed, but she knew nothing about it! lol.
I read somewhere that in rares cases finasteride can make you hyperandrogenic, but as always none scientific evidence about that.